# SDR AU990483

- Difficulty date: April 30, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 206B-3
- Engine: Allsn 250C20B
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Gear
- Part number: 6889700
- Condition: Wrong Part
- Location: Engine
- Component: Allsn, 6894171
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE ACCESSORY GEARBOX 2.5 BEARING INCORRECTLY POSITIONED DUE TO THE INCORRECT FITMENT OF THE HELICAL GEAR.  THE GEAR HAD BEEN INSTALLED IN THE REVERSE POSITION.  THE GEARBOX HAD JUST BEEN RECEIVED FROM THE OVERHAUL FACILITY FOLLOWING REPAIRS AND WAS BEING INSPECTED PRIOR TO FITMENT.
